BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 4 >

Please use this identifier to cite or link to this item:

Title: Topological Dichotomy and Unconditional Convergence
Authors: Lefevre, Pascal
Keywords: Banach Space
Unconditional Convergence
Sidon Sets
Quasi-Sure Convergence
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 4, (1999), 297p-310p
Abstract: In this paper, we give a criterion for unconditional convergence with respect to some summability methods, dealing with the topological size of the set of choices of sign providing convergence. We obtain similar results for boundedness. In particular, quasi-sure unconditional convergence implies unconditional convergence.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol25-num4-1999-p297-p310.pdf483.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License